MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM WIRE SLEEVE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM WIRE SLEEVE; GUIDE
Model Number 323.055
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is synthes employee.A device history record (dhr) review was conducted: part: 323.055.Lot: 3512736.Manufacturing site: (b)(4).Release to warehouse date: 27.Jul.2010.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.A product investigation was conducted.Visual inspection: the returned centering sleeve was investigated, and the complaint condition could be confirmed as the shaft was found to be bent.The instrument is in used condition with signs of wear and tear.Document/ specification review: the relevant drawing(s) was reviewed; the design history was found to not impact the complaint condition.During the investigation no product design issues or discrepancies were observed that may have contributed to the complaint condition.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Dimensional inspection: the outer of the shaft got measured and the measuring result does show conformity per relevant drawing.Conclusion: the received condition of the device is concordant with the complaint description and the complaint condition is confirmed.Based on the provided information, it is not possible to determine the exact cause of the bending.We only can assume that a mechanical overload situation during use could lead to the complained issue.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of loaner set, the wire sleeve was observed bent.There was no known hospital or patient involvement.This report is for one (1) 1.6 mm wire sleeve.This is report 1 of 1 for complaint (b)(4).

Brand Name
1.6MM WIRE SLEEVE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8921079
Report Number2939274-2019-59985
Device Sequence Number2047887
Product Code FZX
UDI-Device Identifier10886982190727
UDI-Public(01)10886982190727
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.055
Device Catalogue Number323.055
Device Lot Number3512736
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1